Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Notes


Journal: Math. Comp. 10 (1956), 261-262
DOI: https://doi.org/10.1090/S0025-5718-56-99304-8
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Lehmer, Guide to Tables in the Theory of Numbers, National Research Council, Washington, D. C., 1941. MR 0003625 (2:247a)
  • [2] A. Fletcher, J. C. P. Miller, & L. Rosenhead, An Index of Mathematical Tables, Scientific Computing Service Limited, London, 1946. MR 0018419 (8:286a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-56-99304-8
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society